Children’s Benadryl – Allergy Plus Congestion (Grape)
Children’s BENADRYL Allergy Plus Congestion Liquid gives your child effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids’ allergy liquid contains 12.5mg of diphenhydramine HCl, an antihistamine, and 5mg phenylephrine HCl, a nasal decongestant, in every 5ml dose to relieve runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in kid-friendly grape flavor, this children’s allergy medicine is alcohol- and sugar-free and is intended for ages 6 to 11. Help alleviate your child’s allergy symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.